Open Access
Translator Disclaimer
2005 Tight contact structures on Seifert manifolds over $T^2$ with one singular fibre
Paolo Ghiggini
Algebr. Geom. Topol. 5(2): 785-833 (2005). DOI: 10.2140/agt.2005.5.785

Abstract

In this article we classify up to isotopy tight contact structures on Seifert manifolds over the torus with one singular fibre.

Citation

Download Citation

Paolo Ghiggini. "Tight contact structures on Seifert manifolds over $T^2$ with one singular fibre." Algebr. Geom. Topol. 5 (2) 785 - 833, 2005. https://doi.org/10.2140/agt.2005.5.785

Information

Received: 27 October 2003; Revised: 14 July 2005; Accepted: 24 January 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1084.57025
MathSciNet: MR2153106
Digital Object Identifier: 10.2140/agt.2005.5.785

Subjects:
Primary: 57R17
Secondary: 57M50

Keywords: contact structure , convex surface , Seifert $3$–manifold , tight

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
49 PAGES


SHARE
Vol.5 • No. 2 • 2005
MSP
Back to Top